# SDR AALA981207

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: D128
- Condition: Out Of Adjust
- Location: Mlg
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 0321 - EN ROUTE, DURING CRUISE, GEAR DOOR OPEN LIGHT ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE, TURNING ON RIGHT ENGINE HYDRAULIC PUMP TO HIGH TO EXTINGUISH LIGHT.  LANDED ORD WITHOUT INCIDENT.  POSITIONED MAIN GEAR DOORS' SENSORS AND TARGETS TO PROPER POSITION PER MM.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
